# SDR ASAA2018060754930

- Difficulty date: June 5, 2018
- Submitted: June 7, 2018
- Operation: Air carrier
- Aircraft: N453AS
- Make and model: Boeing 737990ER
- Aircraft serial: 36354
- Aircraft time: 17,497 hours, 5,803 cycles
- System (JASC): 2421 · AC Generator-Alternator
- Part: Idg
- Part number: 761574B
- Part serial: 1214
- Condition: Failed
- Location: Nr 2 Engine
- Part time: 32,860 hours, 12,128 cycles
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

DURING CRUISE, FL370, THE NR 2 DRIVE LIGHT ILLUMINATED.  STARTED APU, CONNECTED TO THE NR 2 GENERATOR IAW QRH. SYSTEMS OPERATED NORMALLY ON APU, NR 1 GENERATOR POWER.  ACFT GROUNDED.   REMOVED & REPLACED THE NR 2 IDG IAW AMM 24-11-11. COMPLIED WITH THE IDG UNSCHEDULED REMOVAL FOR CAUSE TASK IAW AMM 24-11-11-080-801.  FOUND THE FILTER TO BE CONTAMINATED.   COMPLIED WITH A FLUSH OF PLUMBING LINES IAW AMM 24-11-41,  REMOVED AND REPLACED THE IDG AIR-OIL COOLER IAW AMM 24-11-21, AND REMOVED AND REPLACED IDG OIL COOLER IAW AMM 73-11-06. OPS CHECKED GOOD. LEAK CHECKED GOOD.
